# SDR USAA20100201SB013

- Difficulty date: January 29, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - MAINTENANCE REPORTED THE EMERGENCY LIGHT ON SEAT 5A INOPERATIVE.  MAINTENANCE RECONNECTED HARNESS PLUG UNDER SEAT ROW 5A.  OPERATIONAL CHECK GOOD.
